Ok when i started met it was hell but i lived threw it an got use to it. Now my doctor bumped up my dose to 1000mg an wow this time i dont think i can keep doing this. The cramps are worse an unreal. I can handle going to the bathroom a lot but i cant deal with the cramps that come along. She is worried about my glucose some reason its high before it was normal an i only took met for my pcos. Is there something else i could take to help with the glucose an is TTC approved?
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...